prof. RNDr.

Alexander Ženíšek

DrSc.

FSI, ÚM – emeritní profesor

Odeslat VUT zprávu

prof. RNDr. Alexander Ženíšek, DrSc.

Publikace

  • 2006

    HOLUŠA, L.; KRATOCHVÍL, J.; KŘÍŽEK, M.; MAREK, I.; ŽENÍŠEK, A; FRANCŮ, J. Miloš Zlámal: zakladatel matematické teorie metody konečných prvků. Brno: VUT v Brně, nakladatelství VUTIUM, 2006. ISBN: 80-214-2920- 8.
    Detail

    ŽENÍŠEK, A. The Density of Infinitely Differentiable Functions in Sobolev Spaces with Mixed Boundary Cinditions. APPLICATIONS OF MATHEMATICS, 2006, roč. 51, č. 5, s. 517 ( s.)ISSN: 0862- 7940.
    Detail

  • 2005

    ŽENÍŠEK, A. Sobolev Spaces and Their Applications in the Finite Element Method. Brno: VUTIUM Press, 2005. 523 s. ISBN: 80-2142630- 6.
    Detail

    ŽENÍŠEK, A. Variational problems in domains with cusp- points and the finite element method. Numerical Functional Analysis and Optimization, 2005, roč. 26, č. 4- 5, s. 577 ( s.)ISSN: 0163- 0563.
    Detail

  • 2004

    ŽENÍŠEK, A. Extensions from the Sobolev Spaces H1 satisfying prescribed Dirichlet boundary conditions. APPLICATIONS OF MATHEMATICS, 2004, roč. 49, č. 5, s. 405 ( s.)ISSN: 0862- 7940.
    Detail

  • 2003

    ŽENÍŠEK, A. On a generalization of Nikolskij´ s extension theorem in the case of two variables. APPLICATIONS OF MATHEMATICS, 2003, roč. 48, č. 5, s. 367 ( s.)ISSN: 0862- 7940.
    Detail

  • 2001

    ŽENÍŠEK, A. Finite element approximations of the Hermite type on triangles and tetrahedrons. In 2001. s. 311 ( s.)
    Detail

    ŽENÍŠEK, A., HODEROVÁ, J. Semiregular Hermite tetrahedral finite elements. Application of Mathematics, 2001, roč. 2001, č. 40, s. 295-315. ISSN: 0373- 6725.
    Detail

    ŽENÍŠEK, A. Sobolevovy prostory. Sobolevovy prostory. Brno: Vysoké učení technické v Brně, Nakladatelství VUTIUM, 2001. ISBN: 80-214-2036- 7.
    Detail

    ŽENÍŠEK, A. Samozřejmosti nebo paradoxy?. Učené spisy a přednášky, sv. 1. Učené spisy a přednášky, sv. 1. Brno: VUTIUM, 2001. 118 s. ISBN: 80-214-1775- 7.
    Detail

    ŽENÍŠEK, A. Semiregular Hermite tetrahedral finite elements. Application of Mathematics, 2001, roč. 46, č. 4, s. 295 ( s.)ISSN: 0373- 6725.
    Detail

  • 1999

    ŽENÍŠEK, A. Surface integral and Gauss-Ostrogradskij theorem from the viewpoint of applications (Appl. Math. 44, No. 3). 1. 1. Praha: Mathematical Institute, Academy of Sciences of the, 1999. 73 s. ISBN: 0862- 7940.
    Detail

  • 1997

    MELKES, F., ŽENÍŠEK, A. On a certain two-sides symmetric condition in magnetic field analysis and computations. APPLICATIONS OF MATHEMATICS, 1997, roč. 42, č. 2, s. 147 ( s.)ISSN: 0862- 7940.
    Detail

    ŽENÍŠEK, A., MELKES, F. On a certian two- sided symmetric condition in magnetic field analysis and computation. APPLICATIONS OF MATHEMATICS, 1997, roč. 97, č. 42, s. 147 ( s.)ISSN: 0862- 7940.
    Detail

  • 1996

    ŽENÍŠEK, A. Finite element variational crimes in the case of semiregular elements. APPLICATIONS OF MATHEMATICS, 1996, roč. 41, č. 5, s. 367 ( s.)ISSN: 0862- 7940.
    Detail

    ŽENÍŠEK, A. Convergence in the case of semiregular triangular finite elements. In Praque Mathematical Conference 97. Praha: Icaris, 1996. s. 365 ( s.)
    Detail

  • 1995

    ŽENÍŠEK, A., VANMAELE, M. EXTERNAL FINITE- ELEMENT APPROXIMATIONS OF EIGENFUNCTIONS IN THE CASE OF MULTIPL. 1995, roč. 50, č. 1- 3, s. 51 ( s.)
    Detail

    ŽENÍŠEK, A., VANMAELE, M. THE INTERPOLATION THEOREM FOR NARROW QUADRILATERAL ISOPARAMETRIC FINITE ELEMENT. Numerische Mathematic, 1995, roč. 95, č. 72, s. 123 ( s.)ISSN: 0029- 599X.
    Detail

    ŽENÍŠEK, A., VANMAELE, M. The combined effect of numerical integration and approximation of the boundary in the finite element method for eigenvalue problems. Numerische Mathematic, 1995, roč. 95, č. 72, s. 123 ( s.)ISSN: 0029- 599X.
    Detail

    ŽENÍŠEK, A. Maximum angle condition and triangular finite elements of the Hermite type. Mathematics of Computation, 1995, roč. 95, č. 64, s. 929 ( s.)ISSN: 0025- 5718.
    Detail

    ŽENÍŠEK, A. The maximum angle condition in the finite element method for monotonne problems. Numerische Mathematic, 1995, roč. 95, č. 71, s. 399 ( s.)ISSN: 0029- 599X.
    Detail

    ŽENÍŠEK, A., VANMAELE, M. APPLICABILITY OF THE BRAMBLE- HILBERT LEMMA IN INTERPOLATION PROBLEMS OF NARROW QUADRILATERAL ISOPARAMETRIC FINITE ELEMENTS. Journal of Computational and Applied Mathematics, 1995, roč. 95, č. 63, s. 109 ( s.)ISSN: 0377- 0427.
    Detail

    ŽENÍŠEK, A. The maximum angle condition in the finite element method. In THE MAXIMUM ANGLE CONDITION IN THE FINITE ELEMENT METHOD. NEW YORK: MARCEL DEKKER,INC., 1995. s. 477 ( s.)
    Detail

*) Citace publikací se generují jednou za 24 hodin.